# SDR CALA2016010400014

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 48,076 hours, 15,754 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 986.5 HAS CORROSION & ONE BAD 1/4" DOME NUTPLATE AT RBL 43.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-51 REPAIR 1.  REPLACED DOME NUTPLATE IAW SRM 51-40-02.
